No Cover Image

Journal article 1310 views

Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)

I M Davies, A Truman, Ian Davies Orcid Logo

Journal of Physics A: Mathematical and General, Volume: 17, Issue: 14, Pages: 2773 - 2789

Swansea University Author: Ian Davies Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1088/0305-4470/17/14/021

Published in: Journal of Physics A: Mathematical and General
Published: 1984
URI: https://cronfa.swan.ac.uk/Record/cronfa16753
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2014-01-08T03:03:40Z
last_indexed 2018-02-09T04:49:41Z
id cronfa16753
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2014-01-07T12:33:06.6481203</datestamp><bib-version>v2</bib-version><id>16753</id><entry>2014-01-06</entry><title>Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)</title><swanseaauthors><author><sid>3eddb437f814b8134d644309f8b5693c</sid><ORCID>0000-0002-4872-5786</ORCID><firstname>Ian</firstname><surname>Davies</surname><name>Ian Davies</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2014-01-06</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Journal of Physics A: Mathematical and General</journal><volume>17</volume><journalNumber>14</journalNumber><paginationStart>2773</paginationStart><paginationEnd>2789</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>1984</publishedYear><publishedDate>1984-12-31</publishedDate><doi>10.1088/0305-4470/17/14/021</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2014-01-07T12:33:06.6481203</lastEdited><Created>2014-01-06T16:37:14.1261527</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>I M</firstname><surname>Davies</surname><order>1</order></author><author><firstname>A</firstname><surname>Truman</surname><order>2</order></author><author><firstname>Ian</firstname><surname>Davies</surname><orcid>0000-0002-4872-5786</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2014-01-07T12:33:06.6481203 v2 16753 2014-01-06 Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn) 3eddb437f814b8134d644309f8b5693c 0000-0002-4872-5786 Ian Davies Ian Davies true false 2014-01-06 SMA Journal Article Journal of Physics A: Mathematical and General 17 14 2773 2789 31 12 1984 1984-12-31 10.1088/0305-4470/17/14/021 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2014-01-07T12:33:06.6481203 2014-01-06T16:37:14.1261527 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics I M Davies 1 A Truman 2 Ian Davies 0000-0002-4872-5786 3
title Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)
spellingShingle Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)
Ian Davies
title_short Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)
title_full Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)
title_fullStr Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)
title_full_unstemmed Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)
title_sort Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)
author_id_str_mv 3eddb437f814b8134d644309f8b5693c
author_id_fullname_str_mv 3eddb437f814b8134d644309f8b5693c_***_Ian Davies
author Ian Davies
author2 I M Davies
A Truman
Ian Davies
format Journal article
container_title Journal of Physics A: Mathematical and General
container_volume 17
container_issue 14
container_start_page 2773
publishDate 1984
institution Swansea University
doi_str_mv 10.1088/0305-4470/17/14/021
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
document_store_str 0
active_str 0
published_date 1984-12-31T03:19:12Z
_version_ 1763750500441784320
score 11.017731